Acta Mathematica Vietnamica

Vol. 18 No. 2, 1993

Print
Nguyen Van Chau and Phan Huy Khai,  Pursuit problems without  discrimination of evasion object in linear differential games 
pdf
173
Duong Trong Nhan,  Locally  Lipschitz set-valued maps on topological vector spaces and surjectivity theorems
pdf
191
Nguyen Sum,  On the action of the Steenrod algebra on the modular invariants of  special linear group
pdf
203
Nguyen Van Chau,  A sufficient condition for bijectivity of polynomial  maps on the real plane
pdf
215
S.D. Bajpai,  A new integral containing the Jacobi polynomial
pdf
219
Do Van Luu,  On the Rockafellar derivative of marginal functions and applications 
pdf
225
Nguyen Van Thu,  A subclassification of unimodal distributions 
pdf
237
Nguyen Van Ngoc,  The solution of a class of dual integral equations involving Hakel transform 
pdf
251
Nguyen Huu Viet Hung,  Modular invariants and the  mod p cohomology algebra of the infinite symmetric group 
pdf
265
Nguyen Huu Cong,  An improvement for parallel-iterated Runge-Kutta- Nyström methods
pdf
295
Pham Huy Dien and Dinh The Luc,  On the calculation of generalized gradients for a marginal funtion 
pdf
309
You are here: Home Volume 11 - 20